# SDR DL73K011487

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 50,654 hours, 39,090 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT FWD ENGINE MOUNT SUPPORT FITTING ASSY WAS FOUND WITH OVERSIZED MOUNT HOLES.  REPAIR PER ER/A 410315-14AD.
